MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM SCOPE POWER; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM SCOPE POWER; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10046799
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter's telephone number is (b)(6).Siemens conducted a technical evaluation of the reported event.A siemens customer service engineer (cse) repaired the system by replacing the plexi ring.There was no device malfunction and there is no device design deficiency.The root cause of the issue was due to lack of patient fixation during the examination.No further action is warranted at this time.
 
Event or Problem Description
It was reported to siemens that during the examination the unrestrained patient kicked the plexi ring and broke it.The patient was not injured during the incident.It cannot be completely excluded that critical injury due the patient contacting the rotating parts inside the gantry could result if this event were to reoccur.This report was filed with an abundance of caution.The reported event occurred in (b)(6).

Brand Name
SOMATOM SCOPE POWER
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10245204
Report Number3004977335-2020-33569
Device Sequence Number18976011
Product Code JAK
UDI-Device Identifier04056869013053
UDI-Public04056869013053
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10046799
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1